# SDR IPXA10561543

- Difficulty date: July 25, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 300-309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR SUPPORT UPPER SURFACE GOUGED BS 300-309, RBL 13, WL 208.  REMOVED, FABRICATED, INSTALLED REPLACEMENT FLOOR SUPPORT SRM 51-10-02, 53-10-51-07, 53-00-51-1A1.
